I am 24 years old. Have recently been having lots of palpitations, and chest pain. Several years ago I had a rapid heartbeat after smoking some pot. So I gave it up cause I didn't want to experience it again. Then like seven monthes ago out of nowhere I was driving in bad weather, and my heart started racing. I knew in my mind that I could handle the drive, cause I had done it plenty of times in the past, but it still affected me. I have also been experiencing times of mild to severe cases of constipation for about six or seven monthes also. My doctor put me on a laxative, which seemed to help for a couple days, then it got worse. Now I'm in constant pain in my pelvis area, lower back. Tight shoulders and neck muscles, I get muscle spasms just above my armpits, and in my sides. I have been stressed out alot by certain situations in my life, but it isn't anxiety. The medicine they prescribed me for anxiety only made my symptoms worse. So right now I'm not on anything. I was taking Metoprolol, and Lexapro, and Lorazepam. I don't like medicines so I can understand a relation to increased anxiety over that, plus I'm not getting any answers from the doctors. I have had several ekg's a holter moniter, and other blood tests. So far everything appears to be normal. I just don't feel normal, I end up having an increased heart rate after only a minute of light exertion, but my heart rate doesn't go back to normal. The only connection I have found is that a doctor had told me that I had a form of Pluerisy. I also have read that sometimes smoking can cause this. I was a smoker for two years. I stopped about a week prior to my episodes, plus after taking medications it has been worse and won't correct itself. Would like to know if Pluerisy could cause problems with my heart as well, like a possible chance that I also have Angina. Any suggestions? Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?